MAUDE Adverse Event Report: SCAPA TAPES NORTH AMERICA LLC KARAYA 5; KARAYA STOMA POWDER

SCAPA TAPES NORTH AMERICA LLC KARAYA 5; KARAYA STOMA POWDER
Model Number 7905
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 07/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number not provided so dhr review not possible.Sample not returned so sample evaluation not possible.Post market surveillance data reviewed, and no adverse trends observed.The root cause of the reported skin irritation while using the karaya powder could not be identified.Causation could not be established.Only gudid di information is known for this product.Lot number and packaging not provided.
 
Event or Problem Description
It was reported that 6 weeks ago an end user used our karaya powder, and it caused a skin rash and irritation.It was further reported that the end user had to go to the er and was prescribed prednisone.

Brand Name
KARAYA 5
Common Device Name
KARAYA STOMA POWDER
Manufacturer (Section D)
SCAPA TAPES NORTH AMERICA LLC
2565 bertelkamp lane
knoxville TN 37931
Manufacturer (Section G)
SCAPA TAPES NORTH AMERICA LLC
2565 bertelkamp lane
knoxville TN 37931
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8479321271
MDR Report Key20289965
Report Number1480288-2024-00001
Device Sequence Number12777259
Product Code EXE
UDI-Device Identifier00610075079056
UDI-Public(01)00610075079056
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number7905
Device Catalogue Number7905
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale